# SDR UALA2011060802819

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1640 S6-8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS GOUGED AT STA 1640 STR 6L AND 8L INSIDE THE CABIN.  MAJOR REPAIR ACCOMPLISHED: INSTALLED T-CLIP, REPAIR ANGLE, STRAP AND ATTACH ANGLE PER PEMCO EA PD57-53-128 AND UA EVA 80905 ON PEMCO NR 2647N00426 BY TECH P531, INSP Q873. BS 1640 FRM REPAIR MUST RECEIVE A NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14 CFR 25.571 AND 26.43(D) AND THE DTI INCORPORATED IN THE ACFT MAINTENANCE PROGRAM MUST BE ISSUED WITHIN 24 MOS FROM 01 JUN 11 FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER 01 JUN 13.  IF A NEW 8100-9 APPROVAL IS NOT OBTAINED ON OR BEFORE 01 JUN 13, THE ACFT BECOMES UNAIRWORTHY.
